Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am a 32 year old female. For the last 4 days i have been gettin dizzy and lightheaded. I feel like i am going to pass out. I feel like i am in a daze. I have small annoying heaaches that advil or tylenol take care of. I went to the ER two nights ago because i felt so bad. They checked my sugar level and it was 115 at first. About an hour later it was 97. They took blood and ran a cbc on it. Everything come up fine. I have a history of migraines (for about 15 years now). I have had elevated liver enzymes in the past year. I also have a mild mitral valve prolaspe. I also have had the hives so bad that i spent a week in the hospital. I dont what could be causing these dizzy spells. I would appreciate any suggestions. Thank you

Loading...

how did you get help and what was the cause? i am pregnant and very dizzy.
Reply

Loading...

:-D Hi. I just wanted to say that I had all those symptoms and I recently found out from a very, very great doctor at the Cleveland Headache Clinic in Ohio that I have P.O.T.S. This stands for postural orthostatic tachycardia syndrome. I started feeling like I was going to pass out all the time, was dizzy, lightheaded, achy, and had severe migraines every day. I also have had hives for a couple years. I'd get so dizzy I could not even stand being in crowds when I went out, which was rare, because often the dizzy spells were so bad I could not move my eyes. It is thought to be a rare disease and not every doctor knows about it but I recommend you research it on the internet and ask a doctor about it. Good luck! :-D :-D By the way, the doc put me on a blood volumizing medicine and had me drink lots of water and slightly increase salt intake and this combination of things made my migraines disappear and I'm getting better now from all my other symptoms!
Reply

Loading...

Your dizziness and light headedness is definitely caused by the blood pressure or other prescription drug you are taking. It is a known common side effect of these drugs. Look into it. Change your prescription. Talk to your doctor.
Reply

Loading...